MathSciNet Relay Station
MathSciNet bibliographic data
MR893913 (88h:60161) 60J65 (60J80)
Lalley, S. P.; Sellke, T. A conditional limit theorem for the frontier of a branching Brownian motion. Ann. Probab. 15 (1987), no. 3, 1052–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement